# SDR SWAA2022021818913

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOGO LIGHT ACCESS DOOR # 343FB CRACKED / REMOVED AND REPLACED ACCESS DOOR PER SRM 51-40-02. RESTORED FINISH PER AMM 51-21-00.
